On the measures of Baire and Borel

Jan Mařík

Časopis pro pěstování matematiky (1956)

  • Volume: 081, Issue: 4, page 431-450
  • ISSN: 0528-2195

How to cite

top

Mařík, Jan. "Baireova a Borelova míra." Časopis pro pěstování matematiky 081.4 (1956): 431-450. <http://eudml.org/doc/20594>.

@article{Mařík1956,
author = {Mařík, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration, measure theory},
language = {cze},
number = {4},
pages = {431-450},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Baireova a Borelova míra},
url = {http://eudml.org/doc/20594},
volume = {081},
year = {1956},
}

TY - JOUR
AU - Mařík, Jan
TI - Baireova a Borelova míra
JO - Časopis pro pěstování matematiky
PY - 1956
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 081
IS - 4
SP - 431
EP - 450
LA - cze
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/20594
ER -

References

top
  1. C. H. Dowker, On countably paracompact spaces, Canadian J. Math., 3 (1951), 219 - 224. (1951) Zbl0042.41007MR0043446
  2. P. R. Halmos, Measure theory, New York 1950. (1950) Zbl0040.16802MR0033869
  3. E. Hewitt, Linear functionals on spaces of continuous functions, Fund. Math., 37 (1950), 161-189. (1950) Zbl0040.06401MR0042684
  4. V. Jarník, Dodatek k Petrovu integrálnímu počtu, Praha 1931. (1931) 
  5. V. Jarník, Diferenciální počet, Praha 1953. (1953) 
  6. S. Kakutani, Concrete representation of abstract (M)-spaces, Annals of Math., 42 (1941), 994-1024. (1941) Zbl0060.26604MR0005778
  7. M. Katětov, On real-valued functions in topological spaces, Fund. Math., 38 (1951), 85-91. (1951) Zbl0045.25704MR0050264
  8. J. Mařík, Lebesgueův integrál v abstraktních prostorech, Časopis pro pěst. mat., 76 (1951), 175-194. (1951) MR0051906
  9. Ян Маржик, Представление функционала в виде интеграла, Чехословацкий мат. журнал, 5(80) (1955), 467-487. (1955) Zbl1160.26300MR0086859
  10. K. Morita, Star-finite coverings and the star-finite property, Math. Japonicae (1948), 60-68. (1948) Zbl0041.09704MR0026803
  11. M. Neubauer, Úvod do transfinitní aritmetiky, Časopis pro pěst. mat. a fys., 67 (1937-8), D 101 - D 120. (1937) 
  12. A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc., 54 (1948), 977-982. (1948) Zbl0032.31403MR0026802

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.